Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1358
Title: Deformation theory of abelian categories
Authors: Lowen, Wendy
VAN DEN BERGH, Michel 
Issue Date: 2006
Publisher: American Mathematical Society
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 358(12). p. 5441-5485
Abstract: In this paper we develop the basic infinitesimal deformation theory of abelian categories. This theory yields a natural generalization of the wellknown deformation theory of algebras developed by Gerstenhaber. As part of our deformation theory we define a notion of flatness for abelian categories. We show that various basic properties are preserved under flat deformations and we construct several equivalences between deformation problems.
Keywords: Deformation theory; Abelian categories
Document URI: http://hdl.handle.net/1942/1358
ISSN: 0002-9947
e-ISSN: 1088-6850
DOI: 10.1090/S0002-9947-06-03871-2
ISI #: 000242401400010
Category: A1
Type: Journal Contribution
Validations: ecoom 2007
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
def_ab_cat.pdfPublished version393.79 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

42
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

52
checked on May 22, 2022

Page view(s)

76
checked on May 25, 2022

Download(s)

118
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.